MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R95
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: nurse unit manager said that the trocar snapped upon insertion.Device has been retained to ship back for analysis.Additional information received via email from [applied medical representative] on 28 july 2021: i was told by the nurse unit manager at the time of notification that the patient was fine and no harm done.Patient status: the patient was fine and no harm done.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: nurse unit manager said that the trocar snapped upon insertion.Device has been retained to ship back for analysis.Additional information received via email from [applied medical representative] on (b)(6) 2021: i was told by the nurse unit manager at the time of notification that the patient was fine and no harm done.Patient status: the patient was fine and no harm done.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula.The wall thickness of the cannula shaft was uneven and did not meet specifications.Based on the condition of the returned unit and the description of the event, it is likely that the cannula fracture was caused by the uneven cannula shaft wall thickness, which was a result of a core pin shift during the injection molding process of the cannula.

Brand Name
C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12268959
Report Number2027111-2021-00590
Device Sequence Number4440860
Product Code GCJ
UDI-Device Identifier00607915127602
UDI-Public(01)00607915127602(17)231228(30)01(10)1405691
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Model NumberC0R95
Device Catalogue Number101234701
Device Lot Number1405691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1